# SDR CA971016002

- Difficulty date: October 8, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-34-200T
- Engine: Cont TSIO360E
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Piston Ring
- Part number: 648042
- Condition: Broken
- Location: Eng Cyl
- Part time: 256 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) DURING CYLINDER REMOVAL TO CORRECT AN OIL CONSUMPTION PROBLEM, IT WAS FOUND THAT PISTON RING (P/N 684042) WAS BROKEN. IT APPEARS THERE WAS A CASTING PROBLEM DURING MANUFACTURER.
